MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C GLUCOSE REAGENT KIT; HEXOKINASE, GLUCOSE

ABBOTT GMBH ALINITY C GLUCOSE REAGENT KIT; HEXOKINASE, GLUCOSE
Model Number 07P5520
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer due to privacy issues.
 
Event or Problem Description
The customer reported falsely elevated glucose results on one patient generated on the alinity c processing module.The results provided were: initial = 13mmol/l (234.23mg/dl) / retested = 12mmol/l (216.22mg/dl); the next day, same patient, new draw at (b)(6) = about 5 mmol/l (90.09mg/dl).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets was performed for reagent lot number 58044uq09.The ticket search determined that there is normal complaint activity for the reagent lot.A review of tracking and trending by list number did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the alinity c glucose reagent ln 7p55-20/lot number 58044uq09 was identified.

Brand Name
ALINITY C GLUCOSE REAGENT KIT
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12211544
Report Number3002809144-2021-00442
Device Sequence Number11868413
Product Code CFR
UDI-Device Identifier00380740135447
UDI-Public00380740135447
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07P5520
Device Catalogue Number07P55-20
Device Lot Number58044UQ09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC03608.; ALNTY C PROCESSING MODU, 03R67-01, AC03608.; ALNTY C PROCESSING MODU, (B)(4)